• question-icon

    Can colitis or Atropine cause fatigue?

default
Posted on Wed, 14 Oct 2015 in Digestion and Bowels
Question: is fatigue a symptom of colitis or a side effect of atropine???
doctor
Answered by Dr. Klerida Shehu 41 minutes later
Brief Answer:
Following answer to your query.

Detailed Answer:
Hi and thank you for asking!
I read your query and understood your concerns.

What you are experiencing may be a side effect of atropine use. Atropine use is associated with fatigue, dizzines, abdominal tenderness etc.

I would like to suggest to stop taking Atropine for a couple of days. If your symptoms disappear than they certainly are related to atropine use.

Hope this will be of help!
Wish you health!
Dr. Klerida
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2265 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Atropine

doctor1 MD

Hi there, I am an nursing student working as an ESN (Employed Student Nurse) in an acute medical unit. Today I worked with a pt who was 78yrs old...

doctor1 MD

Hello
My mom has lung cancer and she is 46 years old.
Here's her medical history:
Left breast cancer (03.11.09); T1c(1-2cm) N0 (0/4nodes) Grade II...

doctor1 MD

Side effect of Alzheimer's drugs Dear Doctor My husband is in early stages of Alzheimer's and his neurologist has him on nerve stimulating drugs...

doctor1 MD

hello doctor , I was talking to you about my father's myasthenia gravis issue, starting may 5 however, somereason that question shows closed but i...

doctor1 MD

Hi, my husband has been having chronic diarrhea for over a month and doesn t know what is the cause. Watery,loose stools, sometimes very dark...

doctor1 MD

Can I take celecoxib with betahistene,Zantac and lofenoxal.

Get personalised answers from verified doctor in minutes across 80+ specialties

171 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Klerida Shehu
  • Q - Have Postural Orthostatic Tachycardia Syndrome due to mild lupus. Have...

  • Q - Had sinus infection and prescribed with amox clav. Recommended to have...

  • Q - Using anti wrinkle cream with Retinol. Lips peeling and crackling....

  • Q - What causes feeling of foul taste coming from stomach when i burp?

  • Q - Suggest treatment for abdominal pain and vomiting post hip surgery

  • Q - Is it normal to have spillage from fistulectomy wound?

  • Q - Suggest treatment for abdominal pain

  • Q - What causes dark stools and itchy anus?

  • Q - What causes burning in the upper part of throat?

  • Q - What does elevated CA level indicate?

backtotop2